Tylenol Cold + Flu Severe Caplets for Multi-Symptom Relief, 24 Count.

★★★★★ 4.9 58 reviews

US$2.89
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$2.89
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.fdemartires.es
Free 30-day returns Details

Product details

Management number 251374557 Release Date 2026/09/26 List Price US$2.89 Model Number 251374557
Category

Experience temporary relief from fever, sore throat, headache, nasal congestion, cough, and other cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This powerful pain reliever and fever reducer medicine tackles cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches. They also temporarily reduce fever and help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Each caplet contains 325 milligrams of the pain reliever and fever reducer acetaminophen and 10 milligrams of the cough suppressant dextromethorphan HBr. Each pill also contains 200 milligrams of the expectorant guaifenesin and 5 milligrams of the nasal decongestant phenylephrine HCl. From the Number 1 doctor-recommended pain relief brand, this severe cold and flu medicine is suitable for adults and children 12 years and older for effective multi-symptom relief.

  • Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Caplets for effective multi-symptom relief
  • Temporarily relieves fever, headache, minor aches and pains, sore throat, nasal congestion and cough
  • Also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
  • Each caplet contains 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion
  • Each caplet contains 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus)
  • From the Number 1 doctor-recommended pain relief brand, it is suitable for people 12 years and older
Active ingredient name Dextromethorphan
Symptoms Cough, Cold, Flu
Form Caplet
Net content statement 24 Count
Age group Adult
Over-the-counter medicine type Fever Reducer
Active ingredients Active Ingredients (in Each Caplet)...PurposeAcetaminophen 325mg...Pain Reliever/Fever ReducerDextromethorphan HBr 10mg...Cough SuppressantGuaifenesin 200mg...ExpectorantPhenylephrine HCl 5mg...Nasal Decongestant
Dosage Directions. Do not take more than directed (see overdose warning). Adults and children 12 years and over:. ? take 2 caplets every 4 hours. ? swallow whole; do not crush, chew or dissolve. ? do not take more than 10 caplets in 24 hours. Children under 12 years: ask a doctor
Health concern Cold, Flu, Body Aches & Pains
Instructions Do not take more than directed (see overdose warning)Adults and children 12 years and over Take 2 caplets every 4 hours Swallow whole; do not crush, chew or dissolve Do not take more than 10 caplets in 24 hoursChildren under 12 years Ask a doctor Other information Each caplet contains: sodium 3 mg Store between 20-25°C (68-77°F) Do not use if blister unit is torn or broken Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
Medicine strength 540 mg
Brand TYLENOL
Manufacturer Johnson & Johnson
Inactive ingredients Inactive Ingredients Carnauba Wax, Croscarmellose Sodium, D&C Yellow No. 10 Aluminum Lake, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Pregelatinized Starch, Sucralose, Titanium Dioxide

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.9 out of 5
★★★★★
58 ratings | 24 reviews
How item rating is calculated
View all reviews
5 stars
89% (52)
4 stars
1% (1)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (6)
Sort by

There are currently no written reviews for this product.